Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera-4 days later Spinning

Posted by Hattree on March 25, 2003, at 9:11:13

In reply to Strattera-4 days later, posted by Spinning on March 25, 2003, at 1:55:23

Did you just drop your Adderall? If so, that might account for the irritability and hunger. I'm sitting on some Strattera while waiting to get over the ravenous hunger, exhaustion and crabbiness of stimulant withdrawal.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Hattree thread:133458
URL: http://www.dr-bob.org/babble/20030325/msgs/212482.html